MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680003
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Implant subsidence (4078)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Loss of Range of Motion (2032)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
The stryker prophecy team has received a ct scan for the upcoming revision surgery.The reason for the revision is due to stiffness of the joint and bone overgrowth near the implant.
 
Additional Manufacturer Narrative
Correction: h6 device code.The reported event could not be confirmed since the ct scan shows that the tibial component has anterior subsidence, but no loosening can be confirmed.Components intact.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the catalog number and lot number were not communicated.Upon further investigation of the ct scans, healthcare professionals opined that- the ct scan shows that the tibial component has anterior subsidence, but no loosening can be confirmed.Components intact.However, failure of total ankle replacement tar over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information e.G., clinical status, exact symptoms, and range of motion of the patient, assessment of the treating physician is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and or the device in relation to cause of the failure.Based on investigation the issue is caused most likely due to patient related factor i.E., poor bone substance but more detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If the device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22904943
Report Number3010667733-2025-00977
Device Sequence Number15431475
Product Code HSN
UDI-Device Identifier00889797069656
UDI-Public00889797069656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale